# SDR 03FDEA00280

- Difficulty date: March 6, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,798 hours, 15,228 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Eng Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL SOUNDED AND GLARE SHIELD FIRE WARNING LIGHT ILLUMINATED MOMENTARILY WHILE ADDING POWER IN A CLIMB FROM FL 290, ABOUT 1.7 EPR, HAPPENED AGAIN 10 MIN LATER AT FL 310, ABOUT 2.0 EPR, TO QUICK TO DETERMINE WHICH ENGINE.
